# SDR USAASB97266

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EXIT LIGHT INOPERATIVE AT SEAT 10 A,B,C.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
